# SDR DXTA200701888

- Difficulty date: January 29, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 6,978 hours, 4,148 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR HANDLE HAD MOVED TO THE UP POSTION. LIGHTS SHOWED 3 GREEN AND RED UNSAFE INDICATION. GEAR HANDLE WAS RETURNED TO DOWN POSTION AND UNSAFE CONDITION WAS NO LONGER PRESENT (RED LIGHT OUT). INSPECTED LANDING GEAR HANDLE MODULE, NO DEFECT NOTED.  JACKED AIRCRAFT AND PERFORMED LANDING GEAR OPERATIONAL CHECK. CYCLED GEAR SEVERAL TIMES.  OPS CHECK GOOD. DOWNJACKED A/C AND CHECK GEAR HANDLE- SOLENOID. OPS CHECK GOOD, WORK DONE IAW MM CHAPTER 32-30-00.
